# SDR ASAA2024021548092

- Difficulty date: February 15, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 40,661 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 147A5810477
- Part serial: NSN
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 147A5810-477 HAS CORRODED INSERTS AND IS DELAMINATED. GROUNDED - YES. COMPLETED WET LAY UP REPAIR AND REMOVE/REPLACE INSERTS ON FLOOR PANEL 147A5810-477 IAW B737-900ER SRM 53-00-50-2R-7 REPAIR 7 AND 53-00-50-2R-0.
